# SDR DALA2024092109277

- Difficulty date: September 19, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 15,665 hours, 6,825 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3096 - ATB - DUE TO CAB PR EXCESS CAB ALT ECAM WITH ASSOCIATED VENT SKIN VALVE FAULT ECAM MESSAGE. CORRECTIVE ACTION: R/R SKIN AIR OUTLET VALVE (22HQ). OPS CHECK GOOD. (LP 6100712)
